# SDR C2XA96IA263

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12006158003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER BUTTSTRAP FROM FRAME 35 TO 44 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
